U.S. doctors online nowAsk doctors free
A 24-year-old male asked:

hello there, i have a itchy skin rash that is busy spreading over my body. i went to the doctor and he said its an allergy but i doubt it. its really itchy and i cant sleep at night!

1 doctor answer1 doctor weighed in
Dr. Bernard Seif
Clinical Psychology 40 years experience
Rash: Please see a dermatologist or allergist. You can ask your doctor for a referral. You may be reacting to laundry detergent, hygiene products, medication, or a food you eat. Peace and good health.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

I have natural aloe pants, can they relieve inflammation and mild rashes as well as a hydrocortisone?

2 doctor answers8 doctors weighed in
Dr. Pam Yoder
Specializes in Maternal-Fetal Medicine
No: There are several concentrations/strengths of cortisone cream. It is doubtful that aloe plants will have the same anti-inflammatory effect as the usual dosages of Hydrocortisone recommended by doctors.
Dr. Johnnie Strickland Jr
Family Medicine 33 years experience
in some they can increase allergic reaction. I find them most effective for burns
Dec 28, 2011
A member asked:

I have a sore throat and a stuffy nose and sore muscles, do I have a cold or the flu? It is cold outside

2 doctor answers7 doctors weighed in
Dr. David Wyatt
Family Medicine 26 years experience
Very similar symptom: "colds" and "flu"s are both viral infections that have very similar symptoms as you described - both cause stuffy nose and sore throat and muscles and even fevers. Both should also resolve in 2-5 days. The "flu" that the flu shot prevents is "influenza a or b" - which is much more aggressive - causing sudden onset of very high fevers and muscle aches to the point of unable to get out of bed...
NY
A 21-year-old male asked:

Allergy shot consistanly in left arm, now c/o left arm muscle pain and hand cramp in l hand an arm?

2 doctor answers7 doctors weighed in
Dr. Allen Fein
Specializes in Family Medicine
Time for Neurologist: These are such unusual symptoms that have followed allergy shots, so one should be cautious about blaming the injections on these new problems. Any injury to the body may cause a condition known as reflex sympathetic dystrophy/crps complex regional pain syndrome, but it is hard to imagine that allergy shots could bring on such a complication. Please arrange to see a neurologist now for workup.
Dr. Michael P Vaughn
Allergy and Immunology 34 years experience
Never say never when a new symptom develops. My suggestion is switch arms if you get only one shot. if you get two, reverse kit 1 &2 to opposite arms. Be sure your allergy shots are being administered by a physician who follows the JCAAI guidelines (see practice parameters for immnunotherapy at (www.JCAAI.org)
Nov 17, 2011
A 31-year-old member asked:

What could cause sore legs, sore throat, and a rash on chest?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Many possibilities: See a doctor. This combination of symptoms should be evaluated and treated if necessary.
A member asked:

I have the following symptoms head hurts fever of 99 throat n chest on fire ears hurt too:?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Infection: You have an illness...Probably viral (because most illnesses are). Strep throat can also produce those symptoms. It is always a good choice to be seen when you feel so awful...If ears hurt too it could be an ear infection and having treatment choices is very helpful. Make an appointment to be seen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 8, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.